# SDR ASAA2015061612115

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 5,213 hours, 1,702 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, APU FAULT LIGHT ILLUMINATED UPON STARTING APU, SWITCH TO OFF AND FAULT LIGHT REMAINS ILLUMINATED.  ACFT GROUNDED.  FOUND MAINTENANCE MESSAGE 49-41254. PERFORMED FIM TASK 49-40, TASK 821 AND APU BITE PROCEDURE 49-60, TASK 801, NO MAINTENANCE MESSAGE ON CURRENT STATUS PAGE, GROUND VERIFICATION SUCCESSFUL. APU REQUIRES POST MAINTENANCE CSS, CSS PASSED.
